# SDR REXA201806210522

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 230,208 hours, 15,468 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND DURING FLIGHT,  A STRONG OIL ODOR FROM THE A/C PACKS, ODOR IN THE COCKPIT & AFT ROWS.  RAN ENGINES IAW AMM 71-00-00.  RAN PACKS IAW 21-51-00. OPENED THE ENGINE COWLS AND FOUND RESIDUAL OIL.  CLEANED IAW SRM 51-26-00.  NO DEFECTS FOUND.  ACFT OK FOR SERVICE.
